Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/821
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBogaert, Jan-
dc.contributor.authorROUSSEAU, Ronald-
dc.contributor.authorVan Hecke, Piet-
dc.date.accessioned2005-06-13T07:18:40Z-
dc.date.available2005-06-13T07:18:40Z-
dc.date.issued2000-
dc.identifier.citationScientometrics, 47(2). p. 195-206-
dc.identifier.issn0138-9130-
dc.identifier.urihttp://hdl.handle.net/1942/821-
dc.description.abstractIt is shown how Bradford curves, i.e. cumulative rank-frequency functions, can describe the fragment size distribution of percolation models. This interesting fact is explained by arguing that some aspects of percolation can be interpreted as a model for the success-breeds-succes or preferential attachment phenomenon. We claim, moreover, that the percolation model can be used as a model to study generalised bibliographies. This article shows how ideas and techniques studied and developed in informetrics and scientometrics can successfully be applied in other fields of science, and vice versa.-
dc.description.sponsorshipFund for Scientific Research Flanders (FWO)-
dc.format.extent467223 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.publisherKluwer Academic Publishers-
dc.subjectBradford cuves-
dc.subjectInformetrics-
dc.subjectBibliometrics-
dc.subjectPercolation-
dc.subjectLotka distribution-
dc.subjectPhase transition-
dc.subjectSimulation-
dc.subjectCurve fitting-
dc.subjectEntropy diversity measure-
dc.subjectFragmentation-
dc.subjectSuccess-breeds-success-
dc.subjectSBS-
dc.subjectPreferential attachment-
dc.titlePercolation as a model for informetric distributions: fragment size distribution characterised by Bradford curves-
dc.typeJournal Contribution-
dc.identifier.epage206-
dc.identifier.issue2-
dc.identifier.spage195-
dc.identifier.volume47-
local.bibliographicCitation.jcatA1-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.doi10.1023/A:1005678707987-
dc.identifier.isi000089449100002-
item.fulltextWith Fulltext-
item.accessRightsOpen Access-
item.fullcitationBogaert, Jan; ROUSSEAU, Ronald & Van Hecke, Piet (2000) Percolation as a model for informetric distributions: fragment size distribution characterised by Bradford curves. In: Scientometrics, 47(2). p. 195-206.-
item.contributorBogaert, Jan-
item.contributorROUSSEAU, Ronald-
item.contributorVan Hecke, Piet-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
Percolation orig.PDFPreprint version (final draft)456.27 kBAdobe PDFView/Open
Show simple item record

WEB OF SCIENCETM
Citations

10
checked on Jun 29, 2022

Page view(s)

10
checked on Jul 2, 2022

Download(s)

12
checked on Jul 2, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.